... headache lasting less than a minute, some flatulence, but nothing else, no insomnia. Have had Hep C for at least 40 yrs if not longer. On blood pressure medication, BP is now avg 107/72, wt 158, 5'6". Was a prodigious drinker of conspicuous copious quantities of wine and tequila. A1C last was 6.8 so cutting out sugar. I know this is not usual but still want to know of any suggestions besides injecting more exercise into my life. I'm 62 fairly sedentary though I walk the dogs 2-3 miles a day
I started my Tx on the 3/12/15 and have been taking vitamins. I asked my doctor, called Gilead and asked my pharmacist about it and they all said that would be fine. I only take B vitamins and D & E vitamins along with a mens multivitamin. They say these are what your body normally needs and should be safe to take with Tx. I probably overdue the B's though since I take a B complex & B12. I took my first two week blood test on 3/26/15 and went from 1243488 copies of the virus to less then 15 copies so it's clearly not affecting the Harvoni. Plus I work in a factory, lifting transmission cases and walking all day and they seem to give me a little more energy. I'm not saying they're right for you but you could check with your doc and see what he says.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Treatment - I am 3 weeks away from being done with Harvoni. I am at 21 weeks now. My question is to?
Posted 2 Jun 2015 • 1 answer
Posted 8 Jun 2015 • 2 answers
Posted 25 Jul 2015 • 2 answers
Posted 3 Jun 2017 • 1 answer
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer